# SDR SWAA084074

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 9,215 hours, 5,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C34691
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR STUCK WILL NOT LOCK.        CLEANED GIRT BAR PER MM.
